The Asymptotical Stability Analysis for Switched Descriptor Systems

Abstract:

Article Preview

This paper is concerned with the asymptotical stability analysis for a class of switched uncertain descriptor systems with time-delay. The robustly asymptotical stability of this system is proven by making use of the generalized Lyapunov Stability theory, linear matrix inequality (LMI) tools and multiple Lyapunov function techniques. The conservation of result is greatly reduced by means of introducing the optimal weight matrix and avoiding vector matrix inequality in deducing procedure, in which there is no need of transformation and hypothesis for descriptor systems. The designed control law could surely make switched Descriptor Systems quickly approach the balanceable point. Experimentally, one numerical simulation verifies the effectiveness of this method.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

2150-2156

DOI:

10.4028/www.scientific.net/AMM.29-32.2150

Citation:

W. Liu and Z. Y. Lu, "The Asymptotical Stability Analysis for Switched Descriptor Systems", Applied Mechanics and Materials, Vols. 29-32, pp. 2150-2156, 2010

Online since:

August 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.